Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
126 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Amoxicillin blood pressure side effects

Premium Questions

Dr. Sukhvinder Singh MD

Hi I take lisinopril for high blood pressure . I am at the age my sexual performance not what it used to be. Are there any products on market that is safe to take? ... View answer

Answered by : Dr. Sukhvinder Singh ( Cardiologist)
Dr. Anantharamakrishnan MD

cms and weight 70 kgs. I have been taking AMTAS 10 (amlopidine) and my blood pressure used to be under .../80 - 115/75 but I had to discontinue as I suffered severe side effects like breathing... View answer

Answered by : Dr. Anantharamakrishnan ( Cardiologist)
Dr. Jose Ignacio Artero Muñoz MD

Hello, I have high blood pressure and have been taking Bystolic 20 mg and Losarton Pot AM an PM ... this medication a few years but my blood pressure has really never stabilized. I am female and... View answer

Answered by : Dr. Jose Ignacio Artero Muñoz ( General & Family Physician)
Dr. Payman Hajiazim MD

I am on 3 medications for blood pressure. Mycardis, Verapamil and Hydrochlorothiazide . I have a chronic cough that sounds like a smoker's cough but I don't smoke. Could one of these meds be causing my ... View answer

Answered by : Dr. Payman Hajiazim ( Psychiatrist)
Dr. Prabhakar C Koregol MD

Yes, my blood pressure medicine has been changed several times, I've taken it for my mitral valve prolapse , but the side effects have been so hard on me, is there anything I can do to cause... View answer

Answered by : Dr. Prabhakar C Koregol ( Cardiologist)

Public Forum Discussions

null MD

My husband was put on medication in October for his blood pressure . Since then (and through 2 different meds) he sleeps all the time, has anxiety attacks, lightheadedness and is generally stoned acting ... View answer

Answered by : null (null)
null MD

Does anyone have side effects from cholestorol and blood pressure meds? Does anyone have side effects from cholestorol and blood pressure meds? ... View answer

Answered by : null (null)
Dr. Lilit Baghdasaryan MD

My brother is taking blood pressure medication and had been for several years. There is no family history of hypertension and he is in very good physical shape, does not smoke or drink, works out ... View answer

Answered by : Dr. Lilit Baghdasaryan ( Cardiologist)
Dr.  Rakesh Madhyastha MD

Hi, my name is James and my wife is on the Medication Coreg 12.5 and she will get one pill that drops her BP, then the next pill does nothing, and she has to take more that the Dr ordered, have you had any problems with... View answer

Answered by : Dr. Rakesh Madhyastha ( Internal Medicine Specialist)
Dr. Pranjal Kulshreshtha MD

problems, tias, high blood pressure, migraines like I have never had before, weakness and mental confusion.... my high blood pressure is the lower number , which I understand is the more... View answer

Answered by : Dr. Pranjal Kulshreshtha ( Oncologist)

Mobile Questions and Answers

Dr. Saumya Mittal MD

swelling of feet, and low blood pressure are most frequent

Dr. Alokkalyani MD

No. There are many medicine available for BP , but none of them are causing chills

Dr. SM Bilal Shah MD

Hello sir There is a wide range of antihypertensive drugs to choose from , each having its pros and cons. generaly speaking all of them are quite safe. Depending on how high your blood pressure is,and your...